# SDR SWAA2017051713797

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 57,523 hours, 33,516 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 65C33161
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMB OUT TOWER ADVISED OF FLUID COMING OUT OF LEFT SIDE OF AIRCRAFT.  R&R LT WING SURGE TANK ACCESS PANEL 53BB GASKET IAW MM.
